0141 781 6600
Lemsip Max Cold & Flu Capsules
Lemsip
16caps 6 CASE
1265260
71 1065
£6.19 38.6%
38.6%
 
Lemsip Max Cold & Flu Capsules
Lemsip
16caps 6 CASE
1265260
71 1065
£6.19 38.6%
Detail Information
Lemsip Max Cold & Flu 16 Capsules

Paracetamol, Caffeine, Phenylephrine Hydrochloride

For the symptomatic relief of colds and flu.

Ingredients (per capsule): Paracetamol 500mg, Action: Analgesic & antipyretic, Relief of... Headache, sore throat, fever, body aches & pains
Ingredients (per capsule): Caffeine 25mg, Action: Stimulant, Relief of... Tiredness and sleepiness
Ingredients (per capsule): Phenylephrine hydrochloride 6.1mg, Action: Decongestant, Relief of... Blocked nose

  • Ingredients (per capsule): Paracetamol 500mg, Caffeine 25mg, Phenylephrine Hydrochloride 6.1mg
Read the enclosed leaflet before using the product.

Directions
How to take: For oral use. Lemsip Max Cold & Flu Capsules should be swallowed whole with water. Do not chew. How much to take: Adults, the elderly and children aged 16 years and over: Take two capsules every 4-6 hours as required to a maximum of four doses in any 24 hours, or up to a maximum of three doses in any 24 hours if a night-time paracetamol-containing product is taken before bedtime. Do not take more than 8 capsules (4 doses) in any 24 hours. Do not give to children under 16 years of age.
Do not store above 25°C. Store in the original package.
  • Advisory: 16  Years
Company Name

Reckitt Benckiser Healthcare (UK) Limited

Manufacturer Address
Product Licence Holder/Manufacturer:
Reckitt Benckiser Healthcare (UK) Limited,
Hull,
HU8 7DS.
Return To
Reckitt Benckiser Healthcare (UK) Limited,
Hull,
HU8 7DS.
Disclaimer:

Whilst every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website. If you have any queries, or you'd like advice, please contact the product manufacturer. Although product information is regularly updated, we are unable to accept liability for any incorrect information. This does not affect your statutory rights. This information is supplied for as is for personal use only, and may not be reproduced in any way without our prior written consent and without due acknowledgement.